# SDR P5CA9701280

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Damaged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON NR 3 SPOILER PANEL.  REPAIRED WITH FILLER AND DOUBLER PER BAC SRM 51-40-06.
